# SDR CA151009011

- Difficulty date: September 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,245 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHILE CLIMBING ENCOUNTERED A WARNING RELATED TO THE FWD EMERGENCY EXIT.  THE ACFT RETURNED TO AIRPORT WITHOUT DECLARING EMERGENCY.  AS NO MEL RELIEF PROVIDED FOR THIS EMERGENCY EXIT DOOR.  MAINTENANCE RE CLOSED THE DOOR AND CHECKED SERVICEABLE.  UPON DEPARTING A SECOND TIME THE SAME WARNING CAME BACK.  PSEU WAS CHECKED AND OBSERVED INDUCTANCE VALUE OUT OF RANGE, FAR CONDITION. SENSOR, S46 WAS ADJUSTED IAW AMM 52-71-01 AND CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE AND FLYING SATISFACTORY.
